Local Semicircle Law Under Fourth Moment Condition

Götze F, Naumov A, Tikhomirov A (2020)
JOURNAL OF THEORETICAL PROBABILITY 33(3): 1327-1362.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Götze, FriedrichUniBi; Naumov, A.; Tikhomirov, A.
Abstract / Bemerkung
We consider a random symmetric matrix X = [X-jk(n)](k=1) with upper triangular entries being independent random variables with mean zero and unit variance. Assuming that max(jk) E vertical bar X-jk vertical bar(4+delta) < infinity, delta > 0, it was proved in Gotze et al. (Bernoulli 24(3):2358-2400, 2018) that with high probability the typical distance between the Stieltjes transforms m(n)(z), z = u + iv, of the empirical spectral distribution (ESD) and the Stieltjes transforms m(sc)(z) of the semicircle law is of order (nv)(-1) log n. The aim of this paper is to remove delta > 0 and show that this result still holds if we assume that max(jk) E vertical bar X-jk vertical bar(4) < .infinity We also discuss applications to the rate of convergence of the ESD to the semicircle law in the Kolmogorov distance, rates of localization of the eigenvalues around the classical positions and rates of delocalization of eigenvectors.
Stichworte
Wigner's random matrices; Local semicircle law; Stieltjes transform; Stein's method; Rigidity; Delocalization; Empirical spectral; distribution
Erscheinungsjahr
2020
Zeitschriftentitel
JOURNAL OF THEORETICAL PROBABILITY
Band
33
Ausgabe
3
Seite(n)
1327-1362
ISSN
0894-9840
eISSN
1572-9230
Page URI
https://pub.uni-bielefeld.de/record/2945437

Zitieren

Götze F, Naumov A, Tikhomirov A. Local Semicircle Law Under Fourth Moment Condition. JOURNAL OF THEORETICAL PROBABILITY. 2020;33(3):1327-1362.
Götze, F., Naumov, A., & Tikhomirov, A. (2020). Local Semicircle Law Under Fourth Moment Condition. JOURNAL OF THEORETICAL PROBABILITY, 33(3), 1327-1362. doi:10.1007/s10959-019-00907-y
Götze, F., Naumov, A., and Tikhomirov, A. (2020). Local Semicircle Law Under Fourth Moment Condition. JOURNAL OF THEORETICAL PROBABILITY 33, 1327-1362.
Götze, F., Naumov, A., & Tikhomirov, A., 2020. Local Semicircle Law Under Fourth Moment Condition. JOURNAL OF THEORETICAL PROBABILITY, 33(3), p 1327-1362.
F. Götze, A. Naumov, and A. Tikhomirov, “Local Semicircle Law Under Fourth Moment Condition”, JOURNAL OF THEORETICAL PROBABILITY, vol. 33, 2020, pp. 1327-1362.
Götze, F., Naumov, A., Tikhomirov, A.: Local Semicircle Law Under Fourth Moment Condition. JOURNAL OF THEORETICAL PROBABILITY. 33, 1327-1362 (2020).
Götze, Friedrich, Naumov, A., and Tikhomirov, A. “Local Semicircle Law Under Fourth Moment Condition”. JOURNAL OF THEORETICAL PROBABILITY 33.3 (2020): 1327-1362.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar